| Catalog Number |
100/179/075 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient was intubated through the nasotracheal tube on (b)(6) 2024 and by (b)(6) 2024 the airbag was discovered to be gradually leaking.Per reporter, the pressure of the airbag was observed every shift, and on (b)(6) 2024, the leakage was serious, and the doctor assisted in replacing the nasotracheal intubation.No patient harm/adverse event reported.
Additional Manufacturer Narrative
E1: facility name (b)(6) hospital".Address line 1(b)(6).H3/h6: no device or device photo was returned for investigation.Functional and visual testing could not be performed and no confirmation due to no device returned.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.